Alert archive / Ohio / Tornado Warnings in 2020

Tornado Warning 22, NWS Wilmington, OH

September 7, 20204 counties in Ohio

NWS Wilmington, OH issued this tornado warning at Sep 7, 2020, 5:02 PM EDT for 4 counties in Ohio. It was in force for 28 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2020, 5:02 PM EDT (21:02 UTC)
Expired
Sep 7, 2020, 5:30 PM EDT
In force
28 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Delaware County, OH, Franklin County, OH, Licking County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 107 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 5:06 PM EDTTSTM WND GST 55Kdlz Delaware Apt, OH
Sep 7, 5:07 PM EDTTSTM WND DMG2 W Delaware, OHTREE REPORTED DOWN ON POWER LINES. TIME ESTIMATED FROM RADAR.
Sep 7, 5:07 PM EDTTSTM WND GST 68Delaware, OHMEASURED ON THE EMA WEATHER STATION AT THE COUNTY COURTHOUSE
Sep 7, 5:08 PM EDTTSTM WND DMGDelaware, OHSEVERAL TREES AND WIRES DOWN IN AND NEAR THE CITY OF DELAWARE. TIME ESTIMATED FROM RADAR.
Sep 7, 5:12 PM EDTTSTM WND DMG4 Nne Powell, OHTREES DOWNED NEAR THE ENTRY TO SHALE HOLLOW PARK.
Sep 7, 5:12 PM EDTTSTM WND DMG6 Ne Powell, OHSEVERAL LARGE TREES DOWNED OR UPROOTED ALONG COUNTY ROAD 10. TIME ESTIMATED BY RADAR.
Sep 7, 5:13 PM EDTTSTM WND DMG3 Ne Powell, OHTREE DOWNED ON DUBOIS ROAD.
Sep 7, 5:14 PM EDTTORNADO 04 E Delaware, OHEF0 TORNADO CONFIRMED EAST OF DELAWARE IN DELAWARE COUNTY OHIO.
Sep 7, 5:15 PM EDTTSTM WND DMG4 Ene Powell, OHSEVERAL LARGE TREE LIMBS DOWNED NEAR GLEN OAK ELEMENTARY SCHOOL.
Sep 7, 5:22 PM EDTTSTM WND DMG1 Wsw Sunbury, OHMULTIPLE TREES DOWNED ON MILL RUN DRIVE.
Sep 7, 5:23 PM EDTTSTM WND DMG1 Ese Sunbury, OHMULTIPLE TREES DOWNED ON ORCHARD LANE.
Sep 7, 5:24 PM EDTTSTM WND DMGNe Sunbury, OHTWO LARGE TREES UPROOTED AT A RESIDENCE ON NORTH COLUMBUS STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1756 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

408 
WFUS51 KILN 072102
TORILN
OHC041-049-089-159-072130-
/O.NEW.KILN.TO.W.0022.200907T2102Z-200907T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
502 PM EDT Mon Sep 7 2020

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Northeastern Franklin County in central Ohio...
  Southern Delaware County in central Ohio...
  West central Licking County in central Ohio...
  Southeastern Union County in central Ohio...

* Until 530 PM EDT.
    
* At 502 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Delaware, moving southeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Columbus, Dublin, Westerville, Reynoldsburg, Delaware, Gahanna,
  Worthington, Pataskala, Powell, Johnstown, Sunbury, Minerva Park,
  Polaris, Easton, Whitehall, New Albany, Jersey, Shawnee Hills,
  Galena and Ostrander.

This includes I-71 in Ohio between mile markers 114 and 131.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4022 8331 4038 8319 4016 8263 3993 8282
TIME...MOT...LOC 2102Z 302DEG 37KT 4026 8316 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

ch
1 follow-up statement
662 
WWUS51 KILN 072110
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
510 PM EDT Mon Sep 7 2020

OHC159-072119-
/O.CAN.KILN.TO.W.0022.000000T0000Z-200907T2130Z/
Union OH-
510 PM EDT Mon Sep 7 2020

...THE TORNADO WARNING FOR SOUTHEASTERN UNION COUNTY IN CENTRAL OHIO
IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 4016 8263 3993 8282 4014 8317 4024 8317
      4024 8325 4030 8325 4038 8319
TIME...MOT...LOC 2109Z 302DEG 37KT 4022 8307 

$$

OHC041-049-089-072130-
/O.CON.KILN.TO.W.0022.000000T0000Z-200907T2130Z/
Franklin OH-Delaware OH-Licking OH-
510 PM EDT Mon Sep 7 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
NORTHEASTERN FRANKLIN...SOUTHERN DELAWARE AND WEST CENTRAL LICKING
COUNTIES...
    
At 509 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Powell, moving southeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Columbus, Dublin, Westerville, Reynoldsburg, Delaware, Gahanna,
Worthington, Pataskala, Powell, Johnstown, Sunbury, Minerva Park,
Polaris, Easton, Whitehall, New Albany, Jersey, Shawnee Hills, Galena
and Ostrander.

This includes I-71 in Ohio between mile markers 114 and 131.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4016 8263 3993 8282 4014 8317 4024 8317
      4024 8325 4030 8325 4038 8319
TIME...MOT...LOC 2109Z 302DEG 37KT 4022 8307 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

ch

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Sep 7, 3:57 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Sep 7, 3:57 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
357 PM EDT Mon Sep 7 2020

.SYNOPSIS...
A stationary front across northern Indiana and far northwest
Ohio will lift north tonight into Tuesday morning. Dry and very
warm conditions will then occur through mid week. A cold front
will move across the region Thursday.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Showers and thunderstorms occurring in a convergent axis south
of a stationary front will continue to track across northern
parts of the forecast area this afternoon and into the evening.
There is a cap across southern counties and it is not clear how
far north this extends. Recent trends have shown the southern
edge of the convection weakening and so it is uncertain how
much further south activity will develop. At this point still
believe that showers and some storms will reach the I-70
corridor. Parameters remain sufficiently favorable that there is
still the potential for some stronger storms, possibly even
severe, as well as locally heavy rainfall with efficient rain
rates and possibly some training.

Activity will diminish in intensity heading through the evening,
but it does appear that showers and some thunder will persist
while lifting north. Entire forecast area may not be
precipitation free until late tonight.

Lows will be in the 60s with warmer readings in the northwest
and slightly cooler in the southeast.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Southerly flow will continue across the entire region on the
western periphery of an East Coast high pressure system. Cannot
completely rule out a storm in west central Ohio, but the rest
of the forecast area will see plenty of sun. Temperatures will
be quite warm with highs in the mid 80s to lower 90s. Low level
flow will back Tuesday night as an inverted trough develops into
the Ohio Valley. But it will remain dry and warm with lows in
the lower to mid 60s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Dry conditions are expected at the start of the long term.  With
little in the way of cloud cover on Wednesday expect temperatures to
climb into the middle 80s to the lower 90s.  A frontal boundary
works into the region on Thursday, however with little in the way of
moisture, went with a dry frontal passage.  Temperatures will be
cooler on Thursday, especially across the northwestern portions of
the region where only expect temperatures in the 70s.  Elsewhere,
80s are expected on Thursday.

Friday is expected to be a cooler day with high temperatures in the
lower 70s to lower 80s before southerly flow returns for Saturday.
This southerly flow will allow for temperatures in the 80s on
Saturday.  Southerly flow will also allow for an increase in
moisture ahead of a frontal boundary and therefore also have
precipitation chances in the forecast for Saturday.  These
precipitation chances will continue into Sunday as the frontal
boundary moves through the area.  Dry conditions return for Monday
along with cooler conditions.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
Showers and thunderstorms across Indiana and Illinois at
issuance time will likely affect KDAY to KCMH/KLCK during the
first part of the TAF period. Have attempted to time in best
chance of TSRA with a narrow TEMPO group. Outside of any
storms, expect VFR conditions. Other terminals are forecast to
remain dry. Clouds will gradually diminish after 00Z. South to
southwest winds 10 to 15 kt early will slowly decrease later in
the day and then back slightly after 00Z and continue to
diminish. There may be some shallow fog at KLUK overnight. Few
cumulus may then develop area wide late in the TAF period.

OUTLOOK...No significant weather expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...Novak
AVIATION...
Hazardous weather outlook, Sep 7, 4:02 PM EDT, 1 hour before
Hazardous Weather Outlook
National Weather Service Wilmington OH
402 PM EDT Mon Sep 7 2020

INZ050-OHZ026-034-035-042>046-051>056-080815-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-
Miami-Champaign-Clark-Madison-Franklin OH-Licking-
402 PM EDT Mon Sep 7 2020

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...This afternoon and tonight.

Strong to damaging wind gusts remain possible with thunderstorms
this afternoon into the early evening. In addition, locally heavy
rainfall could result in some minor flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ058-059-066-073>075-080-KYZ089>100-OHZ060>065-070>074-077>082-088-
080815-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
402 PM EDT Mon Sep 7 2020

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Sep 7, 2:50 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
250 PM EDT Mon Sep 7 2020

OHZ034-035-071915-
Auglaize OH-Mercer OH-
250 PM EDT Mon Sep 7 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN AUGLAIZE AND
NORTHERN MERCER COUNTIES UNTIL 315 PM EDT...

At 250 PM EDT, radar indicated a strong thunderstorm near Rockford,
moving east at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Celina, St. Marys, Rockford, Mendon, Chattanooga, Neptune, Kossuth,
State Route 116 at State Route 197, Bulkhead and Tama.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4073 8446 4068 8445 4069 8429 4049 8433
      4058 8480 4073 8480
TIME...MOT...LOC 1850Z 277DEG 40KT 4067 8476

ch
Special weather statement, Sep 7, 4:12 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Wilmington OH
412 PM EDT Mon Sep 7 2020

OHZ026-035-043>045-072045-
Auglaize OH-Logan OH-Shelby OH-Hardin OH-Union OH-
412 PM EDT Mon Sep 7 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL SHELBY...
LOGAN...NORTHEASTERN AUGLAIZE...HARDIN COUNTIES IN WEST CENTRAL OHIO
AND NORTHERN UNION COUNTIES IN CENTRAL OHIO UNTIL 445 PM EDT...

At 412 PM EDT, radar indicated strong thunderstorms along a line
extending from Alger to near Russells Point to near Sidney, moving
east at 65 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...

Locations impacted include...
Marysville, Sidney, Bellefontaine, Kenton, Ada, Richwood, West
Liberty, Jackson Center, Russells Point, De Graff, Lakeview, Alger,
Waynesfield, Belle Center, West Mansfield, Chippewa Park, Northwood,
Blanchard, Roundhead and Quincy.

This includes I-75 in Ohio between mile markers 94 and 99.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4074 8350 4070 8350 4070 8344 4069 8344
      4069 8342 4051 8342 4051 8326 4050 8325
      4041 8325 4026 8336 4023 8351 4023 8364
      4025 8378 4026 8379 4032 8432 4046 8399
      4064 8400 4065 8388 4076 8388
TIME...MOT...LOC 2012Z 272DEG 55KT 4073 8386 4045 8383 4034 8408

ch
Local storm report, Sep 7, 4:26 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
426 PM EDT MON SEP 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND GST     KEDJ BELLEFONTAINE APT  40.37N 83.82W
09/07/2020  M46 MPH          LOGAN              OH   AWOS

&&

HATZOS
Special weather statement, Sep 7, 4:32 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Wilmington OH
432 PM EDT Mon Sep 7 2020

OHZ042-072100-
Darke OH-
432 PM EDT Mon Sep 7 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DARKE COUNTY UNTIL 500
PM EDT...

At 432 PM EDT, radar indicated a strong thunderstorm over Union City,
moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...

Locations impacted include...
Greenville, Versailles, Union City, Ansonia, Webster, Gettysburg,
Rossburg, Union Corners, Darke County Airport, Cosmos, Sharpeye,
Brock, State Route 47 at US Route 127, Willowdell, Sharps Crossing
and Pikeville.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4005 8445 4008 8481 4028 8480 4032 8445
TIME...MOT...LOC 2032Z 269DEG 25KT 4018 8485

ch
Special weather statement, Sep 7, 4:56 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Wilmington OH
456 PM EDT Mon Sep 7 2020

OHZ042-043-051-072130-
Darke OH-Shelby OH-Miami OH-
456 PM EDT Mon Sep 7 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SHELBY...CENTRAL
DARKE AND NORTHWESTERN MIAMI COUNTIES UNTIL 530 PM EDT...

At 456 PM EDT, radar indicated a strong thunderstorm near Greenville,
moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...

Locations impacted include...
Troy, Piqua, Greenville, Versailles, Covington, Arcanum, Bradford,
Union City, Pleasant Hill, Ansonia, Hardin, Webster, Wayne Lakes,
Russia, Gettysburg, Laura, Pitsburg, Potsdam, Ludlow Falls and
Palestine.

This includes I-75 in Ohio between mile markers 74 and 78.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4003 8480 4025 8477 4030 8423 4003 8423
      3995 8442
TIME...MOT...LOC 2056Z 278DEG 30KT 4014 8468

Hatzos
Local storm report, Sep 7, 4:57 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
457 PM EDT MON SEP 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND GST     KMRT MARYSVILLE APT     40.22N 83.35W
09/07/2020  M49 MPH          UNION              OH   AWOS

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 12:17 PM EDTSpecial Weather StatementILNHardin28 min
Sep 7, 12:45 PM EDTSpecial Weather StatementILNHardin30 min
Sep 7, 2:50 PM EDTSpecial Weather StatementILNMercer25 min
Sep 7, 4:12 PM EDTSpecial Weather StatementILNHardin, Logan, Shelby, Union33 min
Sep 7, 4:20 PM EDTSevere Thunderstorm WarningILNDelaware, Logan, Union40 min
Sep 7, 4:32 PM EDTSpecial Weather StatementILNDarke28 min
Sep 7, 4:54 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking, Union51 min
Sep 7, 4:56 PM EDTSpecial Weather StatementILNDarke34 min
Sep 7, 5:24 PM EDTTornado WarningILNDelaware, Franklin, Licking36 min
Sep 7, 5:25 PM EDTAreal Flood AdvisoryILNDelaware, Logan, Union3 hr
Sep 7, 5:27 PM EDTSpecial Weather StatementILNDarke, Miami33 min
Sep 7, 5:30 PM EDTSevere Thunderstorm WarningILNDarke, Miami45 min
Sep 7, 5:36 PM EDTSpecial Weather StatementILNPreble24 min
Sep 7, 5:37 PM EDTSevere Thunderstorm WarningILNDelaware, Licking38 min
Sep 7, 5:57 PM EDTSpecial Weather StatementILNUnion33 min
Sep 7, 6:05 PM EDTSpecial Weather StatementILNChampaign, Clark, Miami25 min
Sep 7, 6:24 PM EDTSpecial Weather StatementILNDelaware36 min
Sep 7, 6:28 PM EDTSpecial Weather StatementILNMontgomery32 min
Sep 7, 6:28 PM EDTSevere Thunderstorm WarningILNClark, Madison32 min
Sep 7, 6:39 PM EDTAreal Flood AdvisoryILNDelaware, Licking3 hr
Sep 7, 6:57 PM EDTSpecial Weather StatementILNMadison33 min
Sep 7, 7:05 PM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking, Madison, Union3 hr
Sep 7, 7:41 PM EDTSpecial Weather StatementILNMontgomery34 min
Sep 7, 7:45 PM EDTSevere Thunderstorm WarningILNDarke, Preble45 min
Sep 7, 7:46 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery19 min

Nearby

Tornado Warnings in Ohio, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.